RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 81, Issue 3, Pages 478–480 (Mi mz3690)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Parastatistics and the General Theorem of Probability Theory as Applied to Risk-Free Investments

V. P. Maslov

M. V. Lomonosov Moscow State University, Faculty of Physics

Keywords: parastatistic, general theorem of probability theory, risk-free investment, financial market

DOI: https://doi.org/10.4213/mzm3690

Full text: PDF file (255 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 81:3, 422–425

Bibliographic databases:

Received: 05.02.2007

Citation: V. P. Maslov, “Parastatistics and the General Theorem of Probability Theory as Applied to Risk-Free Investments”, Mat. Zametki, 81:3 (2007), 478–480; Math. Notes, 81:3 (2007), 422–425

Citation in format AMSBIB
\Bibitem{Mas07}
\by V.~P.~Maslov
\paper Parastatistics and the General Theorem of Probability Theory as Applied to Risk-Free Investments
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 3
\pages 478--480
\mathnet{http://mi.mathnet.ru/mz3690}
\crossref{https://doi.org/10.4213/mzm3690}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2333953}
\zmath{https://zbmath.org/?q=an:1132.91476}
\elib{http://elibrary.ru/item.asp?id=9466283}
\transl
\jour Math. Notes
\yr 2007
\vol 81
\issue 3
\pages 422--425
\crossref{https://doi.org/10.1134/S0001434607030170}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000246269000017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34248386037}


Linking options:
  • http://mi.mathnet.ru/eng/mz3690
  • https://doi.org/10.4213/mzm3690
  • http://mi.mathnet.ru/eng/mz/v81/i3/p478

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, V. E. Nazaikinskii, “On the Distribution of Integer Random Variables Related by a Certain Linear Inequality. I”, Math. Notes, 83:2 (2008), 211–237  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:609
    Full text:182
    References:66
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020